Riv.Mat.Univ.Parma (8) 2 (2009)

S. L. SINGH and ASHISH KUMAR

Nonlinear ergodic theory

Pages 55-73
Received: 12 February 2009   
Accepted in revised form: 13 May 2009
Mathematics Subject Classification (2000): 47H10 - 47A35 - 40G05 - 54H25

Keywords: Fixed point, CesÓro means, ergodic theorem, almost-convergent, nonexpansive maps, asymptotically nonexpansive maps, asymptotically nonexpansive maps in the intermediate sense, semigroups, amenable semigroups, nonexpansive retraction.

Abstract J.-B. Baillon is considered the father of nonlinear ergodic theory and its deep applications in nonlinear analysis. In this paper, we present a development of this relatively young and exciting theory.


Home Riv.Mat.Univ.Parma